This might be a bit of a long explanation sorry...
Well my dad back on october had 2 stokes one mild and one servere (he is only 52) but he has come through them with no problems, except one which i'm not sure is actually related but it started at the same time...Since he had the strokes, everytime he eats certain foods he develops food poisoning type symptoms, vomitting, very bad diarrheoa, and also he goes very red and itches (and its strange because the symptoms always come on at 1-2am, makes no difference when he actually ate, the symptoms always kick in round that time). Me and my mother have deduced that it happens when he eats foods that contain garlic in some form (that seems to be the only common element between what he eaten every time the symptoms kick in). I'm just wondering is this a garlic allergy or intolerance or could be be something with his medication that the garlic doesn't agree with (he's on meds for high blood pressure etc)? Or does anyone have any ideas what his problem could be? Does anyone even have the same "problem"? He went to see a dietician the other week and he had never even hear of anyone even being allergic to garlic nevermind having this sort of problem
Hello~ANY food can be a potential allergen to folks, there really is no such thing as a "non allergenic food". I would say that "yes" your dad is having a moderate reaction to the garlic. Try to avoid all foods that contain even traces of garlic, do that for about 5 days, if he is sensitive to the garlic, he will get better pretty fast.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.